On $p$-groups of order $p^4$
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 205-210
Kim Seon Ok
Sogang University
Abstract : In this paper we will determine Schur multipliers of some finite $p$-groups of order $p^4$.
Keywords : Schur multiplier
MSC numbers : 20C25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd